MathSciNet Relay Station
MathSciNet bibliographic data
MR748831 (85j:34146) 34K10 (34C10 34K15)
Ladas, G.; Sficas, Y. G.; Stavroulakis, I. P. Necessary and sufficient conditions for oscillations of higher order delay differential equations. Trans. Amer. Math. Soc. 285 (1984), no. 1, 81–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement